Approximation numbers of embeddings of Sobolev spaces.
Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 177-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
approximation numbers, compact embeddings, Orlicz space, eigenvalues, Dirichlet conditions, Neumann boundary conditions
@article{MZ_1996__221_1_174842,
author = {D.E. Edmunds and A.A. Ilyn},
title = {Approximation numbers of embeddings of {Sobolev} spaces.},
journal = {Mathematische Zeitschrift},
pages = {177--188},
year = {1996},
volume = {221},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174842/}
}
D.E. Edmunds; A.A. Ilyn. Approximation numbers of embeddings of Sobolev spaces.. Mathematische Zeitschrift, Tome 221 (1996) no. 1, pp. 177-188. http://geodesic.mathdoc.fr/item/MZ_1996__221_1_174842/